# SDR AMTA200301267

- Difficulty date: August 12, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PIT WEB ABOVE STRINGER 29 IS CRACKED.  REPAIRED WEB IAW SRM 53-23-00 AND 51-50-01, FIG 2.  (M)
